International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 55-69
New classification of analytic functions with negative coefficients
1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Department of Mathematics, Faculty of Technology and Metallurgy, 4 Karnegieva Street, Belgrade 11000, Yugoslavia
Received 8 April 1986
Copyright © 1988 Shigeyoshi Owa and Milutin Obradović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
New classification of analytic functions with negative coefficients is given by using the coefficients inequality, that is, new subclass of analytic functions with negative coefficient is defined. The object of the present paper is to prove various distortion theorems for functions in , and for fractional calculus of functions belonging to . Further, some properties of the class are shown.